Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the accretivity of the inverse of an accretive relation
HTML articles powered by AMS MathViewer

by Gustaf Gripenberg PDF
Proc. Amer. Math. Soc. 64 (1977), 91-92 Request permission

Abstract:

If X is a smooth, reflexive, real Banach space such that a relation A in $X \times X$ is accretive iff ${A^{ - 1}}$ is accretive, then X is isomorphic to a Hilbert space.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H05, 46C10, 47B44
  • Retrieve articles in all journals with MSC: 47H05, 46C10, 47B44
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 91-92
  • MSC: Primary 47H05; Secondary 46C10, 47B44
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0454750-9
  • MathSciNet review: 0454750